# SDR QXEA200501206

- Difficulty date: September 5, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 18,772 hours, 26,449 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 2 Ac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSC FLIGHT 2092 NR 2 AC GENERATOR LIGHT ILLUMINATED ON CLIMB, AS PER CHECKLIST, RESET AC GENERATOR.  LIGHT WENT OUT.  REMAINED OFF REMAINDER OF FLIGHT.  MAINTENANCE INSPECTED ENGINE CONDITION PANEL, AIRCRAFT GENERATOR CHIP DETECTION LIGHT, NO FLAGS NOTED.  PERFORMED OPERATIONAL CHECK OF AIRCRAFT GENERATORS IAW AMM SUBTASK 24-21-00-720-001, OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
